Alert archive / Wisconsin / Frost Advisories in 2014

Frost Advisory 3, NWS Green Bay, WI

September 11, 201411 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at Sep 11, 2014, 2:47 PM CDT for 11 counties in Wisconsin. It took effect at Sep 11, 2014, 11:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2014, 2:47 PM CDT (19:47 UTC)
In effect from
Sep 11, 2014, 11:00 PM CDT
Expired
Sep 12, 2014, 8:00 AM CDT
In force
9 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Shawano County, WI, Vilas County, WI

The radar

The Green Bay radar (KGRB), 116 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WWUS73 KGRB 111947
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CDT THU SEP 11 2014

...FROST POSSIBLE OVER NORTH-CENTRAL WISCONSIN TONIGHT...

.AN UNSEASONABLY COOL AIRMASS HAS SETTLED ACROSS THE REGION WHICH
WILL MAKE FOR A CHILLY NIGHT OVER NORTH-CENTRAL WISCONSIN. SOME
UNCERTAINTY EXISTS CONCERNING HOW COLD TEMPERATURES WILL FALL
TONIGHT. IF CLEARING OCCURS...TEMPERATURES ARE EXPECTED TO BECOME
COLD ENOUGH FOR AREAS OF FROST TO DEVELOP LATE TONIGHT.
PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE VEGETATION.

WIZ005-010>012-018-019-120400-
/O.NEW.KGRB.FR.Y.0003.140912T0500Z-140912T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
247 PM CDT THU SEP 11 2014

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
FRIDAY. 

* TEMPERATURE...MORNING LOWS 32 TO 36 DEGREES FRIDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BECOME DAMAGED OR KILLED IF
  PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MPC
2 follow-up statements
373 
WWUS73 KGRB 120233
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
933 PM CDT THU SEP 11 2014

...FROST POSSIBLE OVER NORTH CENTRAL AND NORTHEAST WISCONSIN TONIGHT...

.AN UNSEASONABLY COOL AIR MASS HAS SETTLED ACROSS THE REGION...WHICH
WILL MAKE FOR A CHILLY NIGHT OVER NORTH CENTRAL AND NORTHEAST WISCONSIN.
CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO
THE UPPER 20S AND LOWER 30S...CAUSING WIDESPREAD FROST TO DEVELOP.
A HARD FREEZE IS EXPECTED IN PARTS OF VILAS...ONEIDA AND LINCOLN
COUNTIES. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE
VEGETATION.

WIZ005-010-018-121045-
/O.UPG.KGRB.FR.Y.0003.140912T0500Z-140912T1300Z/
/O.NEW.KGRB.FZ.W.0001.140912T0400Z-140912T1300Z/
VILAS-ONEIDA-LINCOLN-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK
933 PM CDT THU SEP 11 2014

...FREEZE WARNING IN EFFECT UNTIL 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM CDT FRIDAY. THE FROST
ADVISORY IS NO LONGER IN EFFECT. 

* LOW TEMPERATURES WILL DROP TO 26 TO 31 DEGREES OVERNIGHT...
  RESULTING IN A HARD FREEZE IN MANY AREAS.

* A HARD FREEZE WILL KILL SENSITIVE VEGETATION IF PROPER
  PRECAUTIONS ARE NOT TAKEN TO PROTECT THE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ013-020-021-030-031-121045-
/O.EXB.KGRB.FR.Y.0003.140912T0400Z-140912T1300Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU
933 PM CDT THU SEP 11 2014

...FROST ADVISORY IN EFFECT UNTIL 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CDT FRIDAY. 

* LOW TEMPERATURES WILL DROP TO 31 TO 36 DEGREES OVERNIGHT...
  RESULTING IN WIDESPREAD FROST DEVELOPMENT.

* SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED BY FROST IF PROPER
  PRECAUTIONS ARE NOT TAKEN TO PROTECT THE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ011-012-019-121045-
/O.EXT.KGRB.FR.Y.0003.140912T0400Z-140912T1300Z/
FOREST-FLORENCE-LANGLADE-
INCLUDING THE CITIES OF...CRANDON...ANTIGO
933 PM CDT THU SEP 11 2014

...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM CDT FRIDAY...

* LOW TEMPERATURES WILL DROP TO 30 TO 33 DEGREES OVERNIGHT...
  RESULTING IN WIDESPREAD FROST DEVELOPMENT.

* SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED BY FROST IF PROPER
  PRECAUTIONS ARE NOT TAKEN TO PROTECT THE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
KIECKBUSCH
490 
WWUS73 KGRB 120826
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 AM CDT FRI SEP 12 2014

...FROST OVER NORTH CENTRAL AND NORTHEAST WISCONSIN EARLY THIS
MORNING... 

.AN UNSEASONABLY COOL AIR MASS HAS SETTLED ACROSS THE REGION...
WHICH HAS BROUGHT A CHILLY NIGHT OVER NORTH CENTRAL AND NORTHEAST
WISCONSIN. CLEARING SKIES AND LIGHT WINDS ALLOWED TEMPERATURES TO
DROP INTO THE UPPER 20S AND LOWER 30S...CAUSING WIDESPREAD FROST
TO DEVELOP. A HARD FREEZE OCCURRED IN PARTS OF VILAS...ONEIDA AND
LINCOLN COUNTIES. PRECAUTIONS SHOULD BE TAKEN TO PROTECT
SENSITIVE VEGETATION.

WIZ005-010-018-121300-
/O.CON.KGRB.FZ.W.0001.000000T0000Z-140912T1300Z/
VILAS-ONEIDA-LINCOLN-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK
326 AM CDT FRI SEP 12 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* LOW TEMPERATURES HAVE DROPPED TO 28 TO 31 DEGREES EARLY THIS
  MORNING...RESULTING IN A HARD FREEZE IN MANY AREAS.

* A HARD FREEZE WILL KILL SENSITIVE VEGETATION IF PROPER 
  PRECAUTIONS ARE NOT TAKEN TO PROTECT THE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ011>013-019>021-030-031-121300-
/O.CON.KGRB.FR.Y.0003.000000T0000Z-140912T1300Z/
FOREST-FLORENCE-NORTHERN MARINETTE-LANGLADE-MENOMINEE-
NORTHERN OCONTO-MARATHON-SHAWANO-
INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA...WAUSAU
326 AM CDT FRI SEP 12 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* LOW TEMPERATURES HAVE DROPPED TO 31 TO 36 DEGREES EARLY THIS
  MORNING...RESULTING IN WIDESPREAD FROST DEVELOPMENT.

* SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED BY FROST IF 
  PROPER PRECAUTIONS ARE NOT TAKEN TO PROTECT THE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Sep 11, 11:53 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Sep 11, 11:53 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1153 AM CDT THU SEP 11 2014

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND FRIDAY
ISSUED AT 319 AM CDT THU SEP 11 2014

SEVERAL FCST CONCERNS TO DEAL WITH OVER THE NEXT 36 HOURS.
STARTING WITH TODAY...WL WE BE ABLE TO BUST SOME HOLES IN THE
THICK OVERCAST AND WOULD ANY SUNSHINE HELP TEMPS? FOR TNGT...
HOW FAST WL CLOUDS RETURN TO THE AREA AND WL THEY ARRIVE QUICK
ENUF TO PREVENT A WIDESPREAD FROST IN THE NORTH? FOR THU...HOW
FAST WL PCPN CHCS ARRIVE?

THE 07Z MSAS SFC ANALYSIS INDICATED A STRONG AREA OF LOW PRES
ALONG THE SE ONTARIO/SW QUEBEC BORDER WITH A CDFNT STRETCHED SW TO
THE MID-MS VALLEY. A STRONG AREA OF HI PRES WAS SITUATED OVER THE
CANADIAN ROCKIES WITH A TIGHT PRES GRADIENT OVER THE GREAT LAKES
RESULTING IN GUSTY N-NW WINDS. SATL IMAGERY SHOWED PLENTY OF
CLOUDS OVER ALL OF WI WITH SFC REPORTS PICKING UP A LITTLE DRIZZLE
OVER VILAS COUNTY.

CANNOT RULE OUT LINGERING LIGHT RAIN SHWRS OR DRIZZLE ACROSS
N-CNTRL WI THIS MORNING AS THE COMBINATION OF WEAK LAKE EFFECT AND
CYCLONIC FLOW TO PERSIST. EVEN THO NORTH WINDS TO CONT THIS
AFTERNOON...FLOW ALOFT TURNS MORE ANTICYCLONIC WHICH WOULD BRING
PCPN CHCS TO AN END. FOR THE REST OF NE WI...FCST SOUNDINGS SHOW
PLENTY OF LOW-LEVEL MOISTURE TRAPPED UNDER AN INVERSION INTO AT
LEAST EARLY AFTERNOON...THUS MOSTLY CLDY SKIES EXPECTED FOR MOST
OF THE DAY. THIS INVERSION DOES EVENTUALLY DISSIPATE AND THERE MAY
BE SOME PEEKS OF SUN LATE THIS AFTERNOON. THE BIGGER STORY FOR
TODAY TO BE THE CHILLY AIR MASS OVER THE REGION WITH 8H TEMPS JUST
ABOVE 0C. MAX TEMPS TO RANGE FROM THE UPR 40S TO LWR 50S NORTH...
MID TO MID 50S SOUTH. THIS WOULD BE ABOUT 15 DEGS BELOW NORMAL FOR
MID-SEPT.

ANY BREAKS IN THE CLOUD COVER TO BE SHORT-LIVED AS THE MDLS ALL
SHOW AN IMPRESSIVE SHORTWAVE TROF TO DIG ACROSS THE NRN/CNTRL
PLAINS TNGT. AFTER A PARTLY CLDY EVENING...LOOK FOR MID AND HI
CLOUDS TO ROLL BACK INTO THE FCST AREA DURING THE OVRNGT HOURS.
THESE CLOUDS MAY ACTUALLY HELP TO PREVENT A WIDESPREAD FROST FROM
DEVELOPING AS MIN TEMPS ARE EXPECTED TO DIP INTO THE 30S OVER NRN
AND PARTS OF CNTRL WI. PATCHY FROST WAS ALREADY ADDED TO THE FCST
ACROSS THE NORTH AND SEE NO REASON TO CHANGE THIS POTENTIAL. IF
THESE CLOUDS DO NOT ARRIVE FAST ENUF...THE DAY SHIFT MAY HAVE TO
CONTEMPLATE AN ADVY. BOTTOM LINE...IF YOU HAVE TENDER VEGETATION...
PLAY IT SAFE AND COVER THEM OR BRING SENSITIVE PLANTS INDOORS TNGT.

THIS SHORTWAVE TROF SWEEPS EWD INTO THE UPR MS VALLEY/MIDWEST ON
FRI AND WL BRING THE NEXT CHC OF PCPN TO NE WI. EVEN THO THERE ARE
NO RELEVENT SFC FEATURES TO FOCUS THE PCPN...THIS IS A DYNAMIC
LITTLE SYSTEM WITH STRONG MID-LEVEL FORCING AND A DIFFLUENT FLOW
ALOFT. THE BETTER PV ADVECTION TO BE OVER SRN SECTIONS OF WI...
THUS HIGHER POPS PLACED OVER CNTRL/E-CNTRL WI. QPF AMOUNTS TO BE
MUCH LESS THAN PREVIOUS EVENTS WITH MOST LOCATIONS RECEIVING
BETWEEN 0.10 AND 0.25". A COOL START TO FRI PLUS THE ONSET OF PCPN
WL TRANSLATE TO ANOTHER UNSEASONABLY COOL DAY WITH MAX TEMPS IN
THE LWR TO MID 50S NORTH...MID 50S SOUTH.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 319 AM CDT THU SEP 11 2014

AN UPPER LEVEL TROUGH WILL CONTINUE TO MOVE AWAY FROM WISCONSIN
DURING THE EARLY PART OF THIS FORECAST PERIOD. SHOWERS ASSOCIATED
WITH THE TROUGH ARE EXPECTED TO BE ON THE WAY OUT OF THE AREA ON
FRIDAY NIGHT. A LARGE SURFACE HIGH AND VERY WEAK UPPER RIDGE
SHOULD HELP TO KEEP THINGS DRY FOR SATURDAY AND SATURDAY NIGHT. A
CHANCE OF SHOWERS THEN RETURNS TO NORTH CENTRAL WISCONSIN ON
SUNDAY AS UPPER SHORT WAVE ENERGY AND A COLD FRONT APPROACH THE
STATE. RAIN CHANCES SPREAD ACROSS THE REST OF THE AREA FOR SUNDAY.
THE RAIN SHOULD END FROM NORTH TO SOUTH AS THE FRONT PASSES
THROUGH THE STATE. SURFACE HIGH PRESSURE MOVING INTO THE REGION
BEHIND THE DEPARTING FRONT SHOULD KEEP THE AREA DRY THROUGH THE
END OF THE FORECAST PERIOD.

00Z MAV AND MET GUIDANCE HAVE SOME SUBZERO LOWS IN NORTH CENTRAL
WISCONSIN FRIDAY NIGHT/SATURDAY MORNING. NO HEADLINES FOR FROST
OR FREEZING TEMPERATURES AT THIS POINT. THERE IS STILL SOME
UNCERTAINTY SURROUNDING THE DEPARTURE TIME OF THE SHOWERS. IT
IS ALSO POSSIBLE THAT CONDITIONS IN THAT AREA WILL BE TOO WET AND
THE LATENT HEAT OF FUSION WILL PREVENT FROST FROM FORMING AND
KEEP TEMPERATURES FROM DROPPING BELOW FREEZING.

HIGHS ON SATURDAY WILL PROBABLY NOT MAKE IT OUT OF THE 50S IN MOST
LOCATIONS...BUT A SLIGHT WARMING TREND IS EXPECTED FOR THE EARLY
PART OF NEXT WEEK. EVEN SO...HIGH TEMPERATURES SHOULD BE AROUND 5
DEGREES BELOW NORMAL.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1153 AM CDT THU SEP 11 2014

WIDESPREAD BROKEN MVFR CIGS WILL PREVAIL FOR MUCH OF THE
AFTERNOON...THOUGH EXPECTING CIGS TO SLOWLY RISE...POSSIBLY TO VFR
BY 22-00Z.  DIFFICULT TO ESTIMATE WHEN BKN CIGS WILL SCATTER DUE TO
NORTHERLY UNSTABLE FLOW OFF LAKE SUPERIOR CONTINUING THROUGH THE
NIGHT.  THE BEST GUESS IS SOMETIME THIS EVENING WHEN THIS FLOW OFF
LAKE SUPERIOR LIGHTENS AND THE INVERSION WEAKENS.  BUT IF THE
NOCTURNAL INVERSION DUE TO COOLING TRAPS THE RESIDUAL MOISTURE IN
THE BOUNDARY LAYER...THEN BKN CLOUDS COULD STICK AROUND FOR MUCH OF
THE NIGHT.  IF CLOUDS DO SCATTER...THEN BKN CIGS WILL LIKELY DEVELOP
AGAIN BY MIDDAY TOMORROW AHEAD OF THE NEXT UPPER DISTURBANCE.
&&

.MARINE...
ISSUED AT 319 AM CDT THU SEP 11 2014

WINDS HAVE STARTED TO DIMINISH OVER ERN WI AS THE STRONG
SFC LOW CONTS TO PULL FARTHER AWAY. PLAN TO REDUCE THE BAY BACK TO
A SMALL CRAFT TO START THE DAY AND THEN LIKELY EXPIRE THE GALE
EAST OF DOOR COUNTY BY MID-MORNING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KALLAS
LONG TERM......MG
AVIATION.......MPC
MARINE.........KALLAS
Hazardous weather outlook, Sep 11, 2:47 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CDT THU SEP 11 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
247 PM CDT THU SEP 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

AREAS OF FROST ARE POSSIBLE ACROSS NORTH-CENTRAL WISCONSIN IF
CLEARING OCCURS TONIGHT. PRECAUTIONS SHOULD BE TAKEN TO PROTECT
SENSITIVE VEGETATION. SEE THE LATEST FROST ADVISORY FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

FROST AND FREEZING TEMPERATURES ARE POSSIBLE ACROSS NORTH CENTRAL
WISCONSIN EARLY SATURDAY MORNING IF SUFFICIENT CLEARING OCCURS. STAY
TUNED FOR A POSSIBLE FROST ADVISORY OR FREEZE WARNING FOR THAT
PART OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

LMZ521-522-541>543-122000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
247 PM CDT THU SEP 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

RDM/MPC

Nearby

Frost Advisories in Wisconsin, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.